# SDR 2007UALA03311

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT FRAME CRACKED AT NR 6 & 7 STOPS.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED REPAIR ANGLES AT 6 & 7 STOP FITTINGS ON THE AFT FRAME.
